Alert archive / Colorado / Fire Weather Watches in 2021

Fire Weather Watch 25, NWS Pueblo, CO

November 21, 202112 counties in Colorado

NWS Pueblo, CO issued this fire weather watch at Nov 21, 2021, 3:40 AM MST for 12 counties in Colorado. It took effect at Nov 23, 2021, 11:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 21, 2021, 3:40 AM MST (10:40 UTC)
In effect from
Nov 23, 2021, 11:00 AM MST
Expired
Nov 23, 2021, 3:51 AM MST
In force
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 46 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WWUS85 KPUB 211040
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
340 AM MST Sun Nov 21 2021

...A Fire Weather Watch has been issued from late Tuesday morning
through Tuesday afternoon for gusty winds and low relative
humidity for fire weather zones 228 through 233 and 237, which
includes parts of the I-25 corridor and adjacent slopes as well as
Baca County.....

COZ228>233-237-220245-
/O.NEW.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
340 AM MST Sun Nov 21 2021

...FIRE WEATHER WATCH HAS BEEN ISSUED FROM TUESDAY MORNING 
THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE 
HUMIDITY FOR FIRE WEATHER ZONES 228...229...230...231...232...233 
AND 237...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Tuesday morning through Tuesday afternoon.

* Affected Area...Fire Weather Zones 228...229...230...231... 
  232...233 and 237.

* Winds...West 15 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
5 follow-up statements
356 
WWUS85 KPUB 211043
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
343 AM MST Sun Nov 21 2021

...A Fire Weather Watch has been issued from late Tuesday morning
through Tuesday afternoon for gusty winds and low relative
humidity for fire weather zones 228 through 233 and 237, which
includes parts of the I-25 corridor and adjacent slopes as well
as Baca County...

COZ228>233-237-220245-
/O.CON.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
343 AM MST Sun Nov 21 2021

...FIRE WEATHER WATCH HAS BEEN ISSUED FROM TUESDAY MORNING 
THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE 
HUMIDITY FOR FIRE WEATHER ZONES 228...229...230...231...232... 233
AND 237...

* Affected Area...Fire Weather Zones 228...229...230...231... 
  232...233 and 237.

* Winds...West 15 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Rapid fire spread will be possible if a fire should
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
260 
WWUS85 KPUB 212151
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
251 PM MST Sun Nov 21 2021

...A Fire Weather Watch is now in effect from late Tuesday 
morning through Tuesday afternoon for gusty winds and low relative
humidity for fire weather zones 221, 222 and 226 through 236, 
which includes Fremont County, Teller County, and all of the 
southeastern Colorado Plains...

COZ221-222-226-227-234>236-221400-
/O.EXA.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Kiowa County Including Eads-
Bent County Including Las Animas-Prowers County Including Lamar-
251 PM MST Sun Nov 21 2021

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 221...222...226...227...234...235 AND 236...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Tuesday morning through Tuesday afternoon.

* Affected Area...Fire Weather Zones 221...222...226...227... 
  234...235 and 236.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...5 to 10 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ228>233-237-221400-
/O.CON.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
251 PM MST Sun Nov 21 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 228...229...230...231...232...
233 AND 237...

* Affected Area...Fire Weather Zones 228...229...230...231... 
  232...233 and 237.

* Winds...West 10 to 25 mph with gusts up to 35 mph.

* Relative Humidity...5 to 10 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
923 
WWUS85 KPUB 221045
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
345 AM MST Mon Nov 22 2021

...A Fire Weather Watch remains in effect from late Tuesday 
morning through Tuesday afternoon for gusty winds and low relative
humidity for fire weather zones 221...222...226...227... 
  228...229...230...231...232...233...234...235...236 and 237, 
which includes Fremont County, Teller County, and all of the 
southeastern Colorado Plains...

COZ221-222-226>237-230245-
/O.CON.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
345 AM MST Mon Nov 22 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 221...222...226...227...234...
235 AND 236...

* Affected Area...Fire Weather Zones 221...222...226...227... 
  228...229...230...231...232...233...234...235...236 and 237.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
919 
WWUS85 KPUB 222204
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
304 PM MST Mon Nov 22 2021

...A Red Flag Warning is in effect from 9 AM to 5 PM MST Tuesday
for gusty winds and low relative humidity values for fire weather
zones 221...222...225...226...227...228...229 and 230, which
includes the Eastern Mountains under 9000 feet, Fremont County,
and all of the Interstate 25 corridor...

...A Red Flag Warning is in effect from 11 AM to 5 PM MST Tuesday
for gusty winds and low relative humidity values for fire weather
zones 231...232...233 and 237, which includes Otero, Crowley,
eastern Las Animas and Baca Counties...

...A Fire Weather Watch remains in effect from late Tuesday
morning through Tuesday afternoon for gusty winds and low
relative humidity values for fire weather zones 234...235 and 236,
which includes Kiowa, Bent and Prowers Counties...

COZ221-222-226>230-231415-
/O.UPG.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
/O.NEW.KPUB.FW.W.0046.211123T1600Z-211124T0000Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
304 PM MST Mon Nov 22 2021

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
221...222...226...227...228...229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 9 AM to 5 PM MST Tuesday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zones 221...222...226...227... 
  228...229 and 230.

* Winds...West 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...5 to 10 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ231>233-237-231415-
/O.UPG.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
/O.NEW.KPUB.FW.W.0046.211123T1800Z-211124T0000Z/
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
304 PM MST Mon Nov 22 2021

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
231...232...233 AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 5 PM MST Tuesday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zones 231...232...233 and 237.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...5 to 10 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ225-231415-
/O.NEW.KPUB.FW.W.0046.211123T1600Z-211124T0000Z/
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
304 PM MST Mon Nov 22 2021

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 9 AM to 5 PM MST Tuesday.

* Affected Area...Fire Weather Zone 225 for elevations below 9000
  feet.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...5 to 10 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ234>236-231415-
/O.CON.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
304 PM MST Mon Nov 22 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 234...235 AND 236...

* Affected Area...Fire Weather Zones 234...235 and 236.

* Winds...Southwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...5 to 10 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
522 
WWUS85 KPUB 231051
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
351 AM MST Tue Nov 23 2021

...A Red Flag Warning remains in effect from 9 AM to 5 PM MST 
Tuesday for gusty winds and low relative humidity values for fire 
weather zones 221...222...and 225 through 230, which includes the
eastern mountains under 9000 feet, Fremont County, and all of the
Interstate 25 corridor...

...A Red Flag Warning remains in effect from 11 AM to 5 PM MST 
Tuesday for gusty winds and low relative humidity values for fire 
weather zones 231...232...233 and 237, which includes Otero, 
Crowley, eastern Las Animas and Baca Counties...

...The Fire Weather Watch for Kiowa, Bent and Prowers Counties has
ben cancelled...

COZ234>236-231200-
/O.CAN.KPUB.FW.A.0025.211123T1800Z-211124T0000Z/
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
351 AM MST Tue Nov 23 2021

...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234...235 AND 236...

The National Weather Service in Pueblo has cancelled the Fire
Weather Watch.


$$

COZ221-222-225>230-240000-
/O.CON.KPUB.FW.W.0046.211123T1600Z-211124T0000Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
351 AM MST Tue Nov 23 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 221...222...226...227...228...229 AND
230...

* Affected Area...Fire Weather Zones 221...222...225...226... 
  227...228...229 and 230.

* Winds...West 15 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 6 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ231>233-237-240000-
/O.CON.KPUB.FW.W.0046.211123T1800Z-211124T0000Z/
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Baca County Including Springfield and Eastern Comanche Grasslands-
351 AM MST Tue Nov 23 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 231...232...233 AND 237...

* Affected Area...Fire Weather Zones 231...232...233 and 237.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 6 percent.

* Impacts...Rapid fire spread will be possible if a fire should 
  start.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Nov 20, 10:45 PM MST, 4 hours 55 minutes earlier.

Area forecast discussion, Nov 20, 10:45 PM MST, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1045 PM MST Sat Nov 20 2021

.SHORT TERM...(This evening through Sunday)
Issued at 248 PM MST Sat Nov 20 2021

Currently...satellite imagery shows widespread mid and high level
cloud cover spread across southern Colorado this afternoon ahead of
an upper shortwave dropping south out of Wyoming.  Temperatures have
been mild this afternoon with generally 50s across the Plains.
Observations over the Central Mountains are indicating snow showers.
Radar echoes have popped up over the Palmer Divide this afternoon
with a few rain showers north of Colorado Springs.

Rest of Today and Tonight...the upper level trough over Wyoming will
sag southeast across Colorado tonight.  This will lead to continued
snow showers across the La Garita Range, north into the Central
Mountains for much of the night.  Snow will mostly be light, with an
inch or two possible north of Cottonwood Pass.  Shower activity will
continue across Teller County into the Palmer Divide this afternoon.
Temperatures are warm enough for all rain below 8000 feet.

For tonight, followed blend of the NAM4km, HRRR and CONShort in
regards to the evolution of precipitation across the Plains.  These
solutions drop a band of precipitation south across the Plains
overnight with a weak cold front dropping south over the Plains. The
main focus will be with the boundary, and along the lee slopes of
the Eastern Mountains.  At this time, most precipitation looks to
fall as rain, with a change or mix of rain and snow as the overnight
hours progress.  Upper level support will wane late tonight, and
precipitation will come to an end late tonight into Sunday morning
with drier air and clearing skies.  For areas south of the Palmer
Divide that do see snow, no accumulations are expected, except for
the higher peaks of the Wet and Sangre de Cristo Ranges where a
dusting to half inch are possible.

Sunday...the upper system will continue to quickly drop southeast of
the area through the day, with high pressure building to the west.
This will put northerly flow across Colorado.  Temperatures on the
Plains will once again warm into the 50s, while the San Luis Valley
makes it into the 40s.  A few lingering snow showers may be present
first thing Sunday morning, quickly dissipating and clearing by mid
morning.  Once these showers dissipate, dry conditions are expected
through the afternoon. Mozley

.LONG TERM...(Sunday night through Saturday)
Issued at 248 PM MST Sat Nov 20 2021

Key Messages:

1) Above normal temperatures return Monday and Tuesday along with
much drier air. While low RH values are expected Monday, highest
concerns for more widespread critical fire weather conditions
across the plains are expected Tuesday.

2) Increasing chances for accumulating snow across much of the
higher terrain and parts of the lower elevations late Tuesday into
Wednesday night.

A period of mid/upper level ridging expected at the start of the
period, as large upper trough moves to the eastern CONUS. In this
setup, dry weather expected with a warmer and drier air mass
pushing into the region. This pattern will support well above
normal temps across southern CO on Monday and Tuesday. Once again,
lowering dew points and RH values will be the trend with some
rather low RH values around 10 percent expected over much of the
area Monday afternoon. At this time, winds don't appear to be
overly strong though, but will continue to closely monitor given
the anticipated low RH values. In terms of highest fire weather
concerns and potential for Red Flag conditions, Tuesday is
appearing to be the day with the highest concern. Dew points and
RH values will likely need further revision, possibly lower, but
current forecast takes RH values down to the 10-15 percent range
Tuesday afternoon. Meanwhile, a return to more short wave
troughing and lee cyclogenesis will help winds/gusts increase
Tuesday. At this time, concerns for more widespread critical fire
weather conditions are expected across the plains during the
afternoon.

The southwest flow in place late Tuesday will persist into
midweek, as a long wave trough digs across the region. Increasing
flow and moisture ahead of this system will help support
increasing snow development across the higher terrain late Tuesday
into Wednesday. Accumulating snow is appearing likely, though
amounts look to be on the lighter side at this time. Development
should shift more to the eastern mountains as this system
progresses through, and as low/mid level flow veers. This period
of upslope should then support snow development into Wednesday
night with even some snow possible across the lower elevations,
and quite possibly the I-25 corridor. Still a little ways out with
the details to still fall out, however, it is worth keeping an
eye on given the potential for accumulating snow some of which may
fall over parts of the lower elevations. The mid week below
normal temps and precip chances will quickly change by the end of
the week as the more active mid levels stay to the north, and then
with ridging eventually returning back to the area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1042 PM MST Sat Nov 20 2021

VFR conditions will persist for all TAF sites throughout the
forecast period. Skies will continue to clear with any BKN to OVC
CIGs going FEW to SCT within the next few hours. Winds will be
generally diurnally driven for all terminals.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...RODRIGUEZ
AVIATION...STEWARD
Hazardous weather outlook, Nov 20, 4:23 AM MST, 23 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
423 AM MST Sat Nov 20 2021

COZ058>089-093>099-211130-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
423 AM MST Sat Nov 20 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Snow showers will spread across the central mountains this
afternoon, then into the Pikes Peak region and Palmer Divide by this
evening. Snow will then end from west to east by early Sunday
morning. Accumulations of 1 to 3 inches will be possible over the
higher elevations of the central mountains, with a dusting to an
inch over Teller County and the Rampart Range.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Snow showers return to the Continental Divide late Tuesday, then a
chance of snow spreads to most of southern Colorado on Wednesday
as a new weather system approaches the region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
possible this afternoon and this evening over the central mountains
and the Pikes Peak region.

10/GARBEROGLIO

In the hours before

Local storm report, Nov 20, 11:16 PM MST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1116 PM MST SAT NOV 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     SNOW             1 WSW ROSITA            38.09N 105.35W
11/20/2021  M1.8 INCH        CUSTER             CO   CO-OP OBSERVER

&&

Nearby

Fire Weather Watches in Colorado, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.